Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

1 Bump

Fever&throwing up

my 16 month old is throwing up and a fever at 100.4 I got Tylenol and pedalight when should I take her in this is the second day but her fever goes down than up ???

Answer Question
 
RIP.Caleb

Asked by RIP.Caleb at 9:54 PM on Nov. 21, 2010 in Toddlers (1-2)

Level 3 (20 Credits)
Answers (6)
  • Is the fever under control? Meaning you say it goes down then up...does it go down when you give the tylenol? Also are you alternating with Motrin? You can alternate them every 3 hours.

    As for the pedialight...as long as she is peeing every 6 hours, she is not dehydrating. If you need to you can call the doctor on call and see what they recommend. The downside to taking her in, is that they will probably only do observation.
    Jademom07

    Answer by Jademom07 at 9:58 PM on Nov. 21, 2010

  • Ya when I give her Tylenol it goes down but after 4 hrs it's creeping up ya I'm gunna call her doctor tomorrow
    RIP.Caleb

    Comment by RIP.Caleb (original poster) at 10:01 PM on Nov. 21, 2010

  • both of my kids got the same thing. both had fevers and were throwing up. i got ginger ale for their tummies and motrin. mine had fevers for two days then the chest and nasal congestion started. 5 out of 12 kids at my dd class had the same thing. its some wicked virus going around. my youngest did go into the doc but that was only cuz she already had an appt for a well child check up. just offer plenty of fluids and plenty of kleenex around with some motrin she will be fine.
    laura970

    Answer by laura970 at 10:08 PM on Nov. 21, 2010

  • Here is a good link to check out as well. http://www.askdrsears.com/html/8/T082100.asp Hope your LO is well soon.

    Christine0813

    Answer by Christine0813 at 10:08 PM on Nov. 21, 2010

  • The reason why it's creeping back up is that after 4 hours the tylenol is starting to wear off. If you have it, start giving Motrin 3 hours after the tylenol. So every 3 hours you are giving one or the other.
    It should keep it down.
    Jademom07

    Answer by Jademom07 at 10:10 PM on Nov. 21, 2010

  • poor baby! Something is going around for sure. My ds just got over a flu which lasted about 3 days. Dont offer a fever reducer. It is only a low grade fever and her body's way of killing whatever she is getting! Offer the pedialyte for the vomiting (especially if she isnt pee'ing) and let her rest, rest rest.
    Owl_Feather

    Answer by Owl_Feather at 11:23 PM on Nov. 21, 2010

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN